# SDR SWAA2022021471019

- Difficulty date: May 17, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 143A940333
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT CARGO NET TIEDOWN STRUCTURE STA 420+18 STR 22L TIEDOWN MATING SURFACE HAS CORROSION / REMOVED CORROSION 1EA FASTNER HOLE BLOWN OUT 100% MATERIAL LOSS IAW SRM 51-10-02-06. RECIEVED SMAL FOR P/N 143A9403-33 GUSSET ON BOEING CONTROL NUMBER 0270191769 FABRICATED NEW- 33 GUSSET PER BOEING DRAWING 143A9403 -SHEET 26 REV- OUT OF MATERIAL 7075-T6-063 ATAG #A62595
